A blog about heart disease, healthy eating, weight loss, family, and bad puns.
Sunday, August 16, 2009
An interesting observation
Friday was college in-service, the day the faculty return to the college where I work. In-service also marks the end of the more casual days of summer, so I was back in a dress shirt and tie for the event. So imagine my surprise when I came out of the shower on Saturday morning and noticed a large bruise on my right forearm.
Now, understand that before all of this, I almost never bruised. However one of the side effects of drugs you take after stents have been placed, like Plavix, is (according to drugs.com) ”…pale skin, easy bruising or bleeding, weakness, fever, and urinating more or less than usual.” On Thursday night my friend Kristopher held an event here in town called Downtown Classic Cinema Under the Stars. Beth and I helped with logistics; after the event we were loading the large screen (20 feet wide) into the truck and I was supporting the heavy cardboard tube around which it was wrapped with my right forearm. It wasn’t until Saturday morning that I noticed it. Make sure to touch base with your healthcare provider, just to keep them in the loop on this.